Taking advil pm is it possible to have a side effect of tightness & pain in the legs?

Question is Closed Report Mark as Favorite

Answers (1)

14 Aug 2009

I've never heard of this as this drug usually has a mild calming effect. It sounds more like RLS (restless leg syndrome)... Dave

Votes: +0
kim jayroe 14 Aug 2009

I also have never heard of Advil being addictive..Kim

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Could prednisone (20mg. per day) cause pain in lower legs in the front of the legs?

I have been taking prednisone for several years. I am now being treated for siatic nerve which cannot be operated on. will have a spine simulator put ...

2 answers 19 Aug 2010

Anyone have any experience with thrombocytopenia caused by NSAID's?

I was diagnosed with thrombocytopenia about 8yrs ago. The Dr that dx'd me said it was caused by me taking Advil. (ibuprofen) I was working as a ...

1 answer 30 Mar 2011

Woke up with small bumps all over my legs, took advil & now they have gone, what could it have been?

I woke up today and had small bumps on my legs and most of my skin, including my face was beat red. I took some advil and went back to sleep, when I ...

1 answer 25 Sep 2011

I get dizzy a few hours after taking dexilant along with little pains and tightness in my chest I?

... heard those are side effects anyone else

1 answer 9 Mar 2012

How long do advil side effects last after stopping taking?

I've felt dizzy, muscle weakness, tired, thought it was a cold or flu coming on so kept taking advil

1 answer 7 May 2013